Go Back   tanTALK - Tanning Salon Business Owners Community > Sunless > Sunless

Reply
 
LinkBack Thread Tools
Old 11-29-2012, 10:01 AM   #1 (permalink)
 
Melissaw1010's Avatar
 
Join Date: Apr 21 2010
Posts: 267
Rep Power: 10 Melissaw1010 is on a distinguished road
Taking supplements

I know medications can have an adverse effect , but a regular client told me she is thinking about taking St johns wort. It does recommend to stay out of the sun but I don't know if supplements /vitamins should cause a spray tan reaction ?
Melissaw1010 is offline   Reply With Quote
Reply

Bookmarks



Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

Similar Threads
Thread Thread Starter Forum Replies Last Post
nutritional supplements spraytannedjenn General Tanning Industry Discussions 9 04-15-2006 04:12 AM
Dietary Supplements slimc21 Health & Fitness 32 03-09-2005 08:00 AM
Supplements? new2u Tanning Salon Management 6 03-22-2002 05:59 PM


All times are GMT -5. The time now is 02:40 AM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com


click here for advertising info!